Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1985, Volume 40, Issue 6, Pages 119–120
DOI: https://doi.org/10.1070/RM1985v040n06ABEH003707
(Mi rm2791)
 

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Covariant functors and extensors in dimension $n$

A. N. Dranishnikov
References:
Received: 10.04.1984
Russian version:
Uspekhi Matematicheskikh Nauk, 1985, Volume 40, Issue 6(246), Pages 133–134
Bibliographic databases:
Document Type: Article
Language: English
Original paper language: Russian
Citation: A. N. Dranishnikov, “Covariant functors and extensors in dimension $n$”, Uspekhi Mat. Nauk, 40:6(246) (1985), 133–134; Russian Math. Surveys, 40:6 (1985), 119–120
Citation in format AMSBIB
\Bibitem{Dra85}
\by A.~N.~Dranishnikov
\paper Covariant functors and extensors in dimension~$n$
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 6(246)
\pages 133--134
\mathnet{http://mi.mathnet.ru/rm2791}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=815494}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..119D}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 6
\pages 119--120
\crossref{https://doi.org/10.1070/RM1985v040n06ABEH003707}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1986F039800007}
Linking options:
  • https://www.mathnet.ru/eng/rm2791
  • https://doi.org/10.1070/RM1985v040n06ABEH003707
  • https://www.mathnet.ru/eng/rm/v40/i6/p133
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:262
    Russian version PDF:101
    English version PDF:1
    References:41
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024